# SDR SWAA2020040635541

- Difficulty date: March 31, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 58,632 hours, 29,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER PREVIOUS LOG PAGE 1065727 EXTERNAL POWER RECEPTICAL SURROUND DOUBLER CRACKED / CLOSING DMA #0428957 REPAIRED PER SRM 53-10-15 REPAIR 4. CLEARING #35361
